It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Diabetes Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-08-2008, 05:11 PM   #1
Newbie
(female)
 
Join Date: May 2008
Location: Canton, Ohio USA
Posts: 6
Peg70 HB User
Question low blood sugar, type 2 diabetes

Hello,

I am new to this board but not new to diabetes. I have had type 2 diabetes for 6 years, and I am now having a problem that concerns me, and hoping someone can come up with some answers.

I normally take 500mg metformin twice daily, but in the last couple of months, i have been having low blood sugar , to the point I am afraid I will pass out, (and not wake up in the night with it if it happens then). I don't take the evening metformin anymore, and still seem to have problems.

3 years ago, I had pancreaitis from a ECRP prodecure, and I remember then they told me my blood sugar would be low until I got better. So, I am wondering if there is a problem now with my pancreas.

My doctor doesn't seem to be able to find the problem.

Thanks in advance for any ideas.

Peg

Last edited by Peg70; 08-08-2008 at 05:12 PM.

 
Old 08-08-2008, 05:27 PM   #2
Senior Member
(female)
 
Join Date: May 2005
Location: Florida
Posts: 281
lilbit1973 HB User
Re: low blood sugar, type 2 diabetes

Hi Peg,
First, to ease your mind, you won't die in the middle of the night due to low blood sugar being on oral meds. Our livers store sugar just for these types of things. And everyone, non-diabetics included, run out of sugar in the night and need a "liver dump." Have you tried coming off the met all together? How are your sugars then??? Still high? Are you eating every three hours or so and still having lows?

 
Sponsors Lightbulb
   
Old 08-09-2008, 05:10 AM   #3
Newbie
(female)
 
Join Date: May 2008
Location: Canton, Ohio USA
Posts: 6
Peg70 HB User
Re: low blood sugar, type 2 diabetes

Thanks for your response. It is very scary when you get dizzy, very weak and nausiated, and increased heart rate. But your post helped me somewhat. I probably do eat every 3 hours, I usually need something after that time, if not, I do get low. I can't figure out why my bloodsugar has took such a drastic change all of a sudden.
Peg

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
how are these blood sugar levels for someone that could be pre-diabetic? letpetit Diabetes 6 10-27-2008 01:48 PM
Would you take a medication that raises blood pressure? flowergirl2day High & Low Blood Pressure 20 08-19-2008 10:41 AM
Blood glucose can be reduced for Type 2 Diabetics Takecare Diabetes 27 04-30-2008 03:23 PM
Feeling effects of high blood sugar raf Diabetes 24 07-30-2006 06:42 PM
Low Blood Sugar? lilmsmagic Children's Health 5 07-10-2006 05:33 PM




« jenuvia | ketones »
Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Actos
Amaryl
Avandia
Glipizide Glucophage
  Humalog
Lantus
Metformin
Novolog
Potassium




TOP THANKED CONTRIBUTORS



Cora1003 (68), SamQKitty (60), JJ (34), Azurah (17), 92261 (12), rosier (7), Machaon (5), sunshine12 (5), Laura789 (5), ladybud (5)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (857), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 06:33 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!